Unusual Bleeding on Cerazette : I’ve been on cerezette... - BASHH

BASHH

18,379 members2,821 posts

Unusual Bleeding on Cerazette

DDolly profile image

I’ve been on cerezette for just over 12 months and in the last 3 weeks I have had 3 periods not full weeks but for about 4 days each week is this normal or is it something I should be worried about. Could this be a side effect of COVID as I’d had COVID symptoms the week before this started however tested negative and I take my pill religiously each morning at the same time without fail. This has also happens 2 weeks after having booster vaccine.

2 Replies

Hiya!

I had the same thing happen to me after I got covid (though this was before testing)

I'd been on the mini pill 15 years with no real issue. If I had a bleed it would only last 7 days then I'd having nothing again for months or even years.

After covid they started becoming more regular and lasting weeks at a time with only a few days in-between.

This went on for months and had many tests. I gave myself yeast infections from constantly wearing pads or liners.

Anyway, for the past 12 months I have been taking two mini pills a day. One at 10am and one at 10pm. Doctors seemed okay with me doing this and everything has settled. I still might get a 2 week bleed but it will be once every 2-3 months and luckily the last one actually only lasted 4 days and was just spotting.

The vaccines have been doing weird stuff to everyone though! Are you taking any vitamins? I found vitamin C actually brought bleeding on xx

Unscheduled bleeding can happen with the POP , often without an obvious cause.

You may also like...